# SDR HEEA0014891

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141PH
- Make and model: Bell 412
- Aircraft serial: 33197
- System (JASC): 6220 · Main Rotor Head
- Part: Cap Assembly
- Part number: 412030437103
- Condition: Torn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER TORN AND DETERIORATED ON M/R CAP ASSY.
